# SDR MALA040116

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: GJ21
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3483, RT GEAR UNSAFE LIGHT WITH GEAR HANDLE INTRANSIT LIGHT ILLUMINATED, WHILE GEAR SELECTED UP.  WHEN GEAR SELECTED DOWN ALL INDICATIONS NORMAL.  CHEATED RIGHT GEAR DOOR AND UPLOCK SWITCHES ALL CONDITIONS NORMAL.  MANUALLY MOVED UPLOCK LATCHES TRAVEL, OPS NORMAL NEAR FAR PAX SWITCH OPS OK.  SWAPPED PCB GJ21 AND GJ17 RIGHT MAIN, LT MAIN GEAR FOR T/S SEE DISC NR 6 FOR TEST FLT.
